question-icon

What Causes Tiredness And Tremors Despite Having Madopar?

default
Posted on Wed, 18 Mar 2015
Question: Hello. I have Parkinsons and am on 200 mls of Madapar three times a daily plus one cr at night. I am still very tired

and shaky.They seem to think this is normal as the medicine is not perfect. Any ideas you may have oculd be helpful. XXXXXX with thanks.--
doctor
Answered by Dr. Dr. BR Hudda (1 hour later)
Brief Answer:
Fava beans and velvet beans are natural sources of levodopa

Detailed Answer:
Hello Greetings

If i were your treating doctor i would have advised you for certain medications like levodopa and dopamine agonist ,few life style modifications and food supplements.

Fava beans and velvet beans are natural sources of levodopa which is recommended to be take daily
As Parkinson’s disease is not a curable disease, all treatments are focused on slowing the progression of disease and improving quality of life

Muscles and nerves that control the digestive process may be affected in this disease, resulting in constipation and gastroparesis (food remaining in the stomach for a longer period of time than normal),
so a balanced diet, based on periodical nutritional assessments, is recommended to minimize consequences of gastrointestinal dysfunction.
As the disease advances, swallowing difficulties (dysphagia) may appear. In such cases it may be helpful to use thickening agents for liquid intake and an upright posture when eating, both measures reducing the risk of choking

i would like further information to help you better
1 duration of illness and what all symptoms you are having
2 are you taking any medication as of now

I hope you will find my response informative and helpful. If you have additional questions or follow up questions then please do not hesitate in writing to us. I will be happy to answer your questions.

Wishing you good health.
Regards

Above answer was peer-reviewed by : Dr. Raju A.T
doctor
default
Follow up: Dr. Dr. BR Hudda (2 hours later)

I have more underlying strength since I have been on madopar. However I quite often feel rather unsteady, a little dazed and frail as if not quite mentally in the world.. I am quite often breathless and weary with a tendency to fall asleep. I sometimes feel quite tense, as though I'm living on my nerves, finding it difficult to speak with tired eyes. I sometimes have headaches for a short period.. Rest always helps. I sleep most of eight and a half hours each night. I walk for at least 30 minutes daily. I am happily occupied with household tasks, desk work, 2-3 hours' Prayer and Meditation, a daily half hour Church service with a short sermon, sometimes I'm vigorous other times sleepy. I study and visit for a good while each day. The dribbling is better though it continues. I get a lot of saliva in the mouth. I am 81.
Your kind advice has been noted and I shall act on it.

doctor
Answered by Dr. Dr. BR Hudda (1 hour later)
Brief Answer:
You may require a dose adjustment of madopar

Detailed Answer:
Hello sir
thanks for your reply, I really appreciate your concern
I felt it nice to know that you are quite active and leading a good quality of life

Dose tolerance can develop with prolonged use of madopar and this may not produce the desired effect please ask your doctor for dose adjustment of madopar as per clinical examination

lot of saliva and difficulty with eyes could be a sire effect of medicine

If these symptoms are bothering you much than
there are other alternative drugs for parkinson's disease readily available in market, you can ask your doctor about them

Hope this answers your question if you have any more questions or follow up questions please feel free to write back to us I will gladly answer you

wishing you a very good health and vitality
Regards
Dr BR Hudda

Above answer was peer-reviewed by : Dr. Raju A.T
doctor
Answered by
Dr.
Dr. Dr. BR Hudda

General & Family Physician

Practicing since :2009

Answered : 3004 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
What Causes Tiredness And Tremors Despite Having Madopar?

Brief Answer: Fava beans and velvet beans are natural sources of levodopa Detailed Answer: Hello Greetings If i were your treating doctor i would have advised you for certain medications like levodopa and dopamine agonist ,few life style modifications and food supplements. Fava beans and velvet beans are natural sources of levodopa which is recommended to be take daily As Parkinson’s disease is not a curable disease, all treatments are focused on slowing the progression of disease and improving quality of life Muscles and nerves that control the digestive process may be affected in this disease, resulting in constipation and gastroparesis (food remaining in the stomach for a longer period of time than normal), so a balanced diet, based on periodical nutritional assessments, is recommended to minimize consequences of gastrointestinal dysfunction. As the disease advances, swallowing difficulties (dysphagia) may appear. In such cases it may be helpful to use thickening agents for liquid intake and an upright posture when eating, both measures reducing the risk of choking i would like further information to help you better 1 duration of illness and what all symptoms you are having 2 are you taking any medication as of now I hope you will find my response informative and helpful. If you have additional questions or follow up questions then please do not hesitate in writing to us. I will be happy to answer your questions. Wishing you good health. Regards